# SDR REXA2017120101260

- Difficulty date: December 1, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,710 hours, 14,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT FASTENER.  REPAIRED THE DRAG ANGLE IAW SRM 52-11-07 REPAIR TYPE II.
